# SDR IPXA1563974

- Difficulty date: December 29, 2010
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 26,595 hours, 12,545 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 1A0440109
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, CAPTAINS SEAT 4EA LOWER SEAT TRACKS ARE CORRODED.     REPLACE IAW SRM, ADDITIONAL PARTS BEING REPLACED PN 1A044-0111, 1A044-0103, 1A044-0421 TRACKS.
